# SDR CA001013009

- Difficulty date: April 15, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,168 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164448380
- Part serial: 101M
- Condition: Failed
- Location: Engine
- Part time: 1,758 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE ROTOR RPM WAS ADJUSTED SEVERAL TIMES OVER THE COURSE OF A MONTH, AT WHICH TIME THE UNIT FAILED THE CHARACTERISTICS CHECK.  UNIT REPLACED.  (X)
